# SDR 2025F00008

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: General aviation
- Aircraft: N368AR
- Make and model: Boeing 737-86J
- Aircraft serial: 36880
- Aircraft time: 42,399 hours, 18,510 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 43,144 hours, 16,612 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Exchanger
- Part number: 453328039
- Part serial: YB044164
- Condition: Leaking
- Location: Zone 400
- Part time: 35,792 hours, 13,831 cycles
- Stage of operation: CR
- How discovered: L
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

ON FLIGHT ENGINE OIL CONSUMPTION HIGH
